@article{(Open Science Index):https://publications.waset.org/pdf/8032,
	  title     = {Certain Conditions for Strongly Starlike and Strongly Convex Functions},
	  author    = {Sukhwinder Singh Billing and  Sushma Gupta and  Sukhjit Singh Dhaliwal},
	  country	= {},
	  institution	= {},
	  abstract     = {In the present paper, we investigate a differential subordination
involving multiplier transformation related to a sector in the
open unit disk E = z : |z| < 1. As special cases to our main
result, certain sufficient conditions for strongly starlike and strongly
convex functions are obtained.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {4},
	  number    = {7},
	  year      = {2010},
	  pages     = {1058 - 1060},
	  ee        = {https://publications.waset.org/pdf/8032},
	  url   	= {https://publications.waset.org/vol/43},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 43, 2010},
	}